# SDR USAA2011050491754

- Difficulty date: May 3, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 35,960 hours, 12,917 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1471 LAX-PHX - ODOR - DIRTY SOCK SMELL IN COCKPIT AND MID CABIN AT 31,000".  CREW REPORTED OF HEADACHES AND DIZZINESS.  SMELL WENT WAY ON DESCENT WHEN APU BLEED WAS SELECTED ON.  COULD NOT DETECT ANY ODOR IN CABIN WHILE USING APU OR ENGINES AT VARIED POWER.  APU AREA CLEAN AND SERVICE CORRECT.  COMPLETED CARD 26L00021003 FOUND NO OIL IN SPINNER OR LPC SHAFT, BOROSCOPE OF IGV AREA, CLEAN NO EXTERNAL LEAKAGE IN INLET OR ENGINE AREAS.  CHECKED DUCTING BOTH ENGINES AT PRV, FOUND DRY.  ALSO COMPLETED CARD 26L00021001, 26L00021004, & 26L00021005.
